# SDR MASA200602644

- Difficulty date: December 1, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 25,764 hours, 22,559 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Rt Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7207 IAD.  AIRCRAFT DIVERTED TO CMH EN ROUTE TO DTW.  CREW REPORTED SPEED WARNING TAPE AT 280 KTS, HYDRAULIC PUMPS 1B, 2B AND 3B CAUTION MESSAGES AND THE RT FLAP POSITION INDICATION FLUCTUATING FROM 8 TO 18 DEGREES WITH FLAPS SET AT ZERO.  IT WAS DETERMINED THAT THE SPEED TAPE AND PUMP CAUTIONS WERE CAUSED BY THE RT FLAP INDICATION PROBLEM.  CONTRACT MX CLEANED THE RT FLAP POSITION TRANSMITTER AND CYCLED THE FLAPS THROUGH SEVERAL CHECKS WITH THE INDICATION CHECKING GOOD.
